Lipschitz approximations to summable functions

J. H. Michael University of Adelaide, Australia

TBD mathscidoc:1701.331262

Acta Mathematica, 111, (1), 73-95, 1962.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:03 uploaded by actaadmin ] [ 69 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{j.1962lipschitz,
  title={Lipschitz approximations to summable functions},
  author={J. H. Michael},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203203386525971},
  booktitle={Acta Mathematica},
  volume={111},
  number={1},
  pages={73-95},
  year={1962},
}
J. H. Michael. Lipschitz approximations to summable functions. 1962. Vol. 111. In Acta Mathematica. pp.73-95. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203203386525971.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved